# SDR CALA2025090308435

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 106,217 hours, 19,922 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Signal Cond Unit
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHRONIC LVL 1 FOR LAV-GALLEY FAN L WITH MM SG 21-11041 LAVATORY/GALLEY VENTILATION FAN (LEFT) DOES NOT FOLLOW COMMAND (ON OR OFF) OR IS OVERHEATED.   R & R LT LAV GALLEY VENT FAN PER AMM 21-26-01. OPS CHECK FAILED. MESSAGE STILL PRESENT.  R&R RELAY K21262 REF SSM 21-26-12. NO HELP. MSG STILL LATCHED, GROUND TEST STILL FAILS. R & R LT ECSMC P85A14 IAW FIM 21-26 TASK 807 STEP G, 2. OPS ECSMC INSTALLATION TEST PASSED BUT DID NOT CLEAR STATUS MSG. MAINT MESSGE 21-11041 PERSISTS.  R & R P110 SIGNAL CONDITIONING ASSEMBLY IAW AMM 24-09-00, OPS CHECK GOOD. FAN TEST STILL FAILS, MAINT MSG 21-11041 REMAINS. FURTHER TROUBLESHOOTING REQUIRED REF FIM 21-26 TASK 807
